# SDR SIMA200211101

- Difficulty date: April 21, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7065488
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE HYDRAULIC FAIL LIGHT ILLUMINATED ON THE CWP.  CREW SELECTED TO OVERRIDE AND QUANTITY WENT TO ZERO.  EMERGENCY WAS DECLARED AND CREW RETURNED TO BWI.  GEAR WAS EXTENDED BY EMERGENCY EXTENSION.  MAINTENANCE REPLACED THE NOSE LANDING GEAR MAIN ACTUATOR HYDRAULIC LINE IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  MAIN LANDING GEAR SEPARATION BOLTS WERE ALSO REPLACED IAW SAAB MM.  (M)
